NRAS
21,403 members25,117 posts

Hip pain turned into something very much worse !

Hi

My daughter has adult onset stills ..diagnosed November last year.she has been quite unwell and had everything given to her under the sun.she is now on anakinra inj ,methatrexate,and steroids and boatload of analgesics.she has suffered with the pain in her left hip since diagnosis and I have watched her hobbling to university pulling a shopping trolley as she is unable to carry her books.finally her rheumatologist said she needed an MRI to rule out a vascular necrosis .

They found a 18cm tumour thought to be cystic but of unknown origin.my daughetris now on cancer pathway waiting major surgery to clarify where it comes from.she is 19 .

Message is don't let them tell you it is simply your disease as we have found out it may be something else

Simply out of mind with worry :(

16 Replies
oldestnewest

I'm really sorry to hear that - what a difficult thing to deal with for all of you. Your daughter is so young too and already dealing with complicated health issues - I will be holding you both in my thoughts.

Cece x

1 like
Reply

Thank you both.Life does throw you a curve ball now and then.I have personally struggled with her original diagnosis and now this.however she should be in theatre soon..pre admission clinic Monday then fast tracked I believe.

Simply feel a cautionary note to everyone not to be fobbed off.a lot of her symptoms were put down to Aosd which now may not be the case.will let you know how it pans out :)

Reply

Oh my word, what can I say that will make you feel better, probably nothing. Thinking of you all and keep strong, sending love Ax

1 like
Reply

So sorry to hear your latest news my heart goes out to you both try and keep strong. Sending you both hugs .

Chris

Reply

Awwe.......Love and prayers to you all.....(X)

Reply

So sorry to hear this news. Sending loads of love and hugs xxx

Reply

I hope ev1erything will go well for your daughter x

Reply

What awful news. My heart goes out to you both too and I'm sending gentle hugs, prayers and best wishes.

Reply

Hello

She is, sadly going through the mill, sometimes family can feel the pain a loved one suffers and has to show strength to the person who is suffering. Your daughter needs your strength and understanding to get through this difficult time

All the best

Reply

My thoughts are with you and your daughter. Yes. Definitely a cautionary tale.

Reply

Thinking of you all, and maybe that grey cloud will have a silver lining, we are all here for you, but you will all cope no matter what, you have each other and LOVE xx

Reply

Will hold you both in my thoughts.

Dotty xx

Reply

Oh my what can I say that the others haven't already said but I really hope that everything turns out well for your daughter. Stay strong as I'm sure you will, sending you a big hug with some empathy. Xx

Reply

Hi all

Daughter attended per admission clinic yesterday and she is going into surgery Tuesday.very relieved to have plan .does any one know if she should stop the anakinra and methatrexate..we are worried about her flaring .waiting hospital to ring with advice

Thank you all for advice support and well wishes x

Reply

Thinking of you hugs xx

Reply

Hi

Hospital have advised stopping the methatrexate and anakinra for at least 1 week over her surgery. I am a little worried that with all the stress and no drugs she may go into a flare.that would be really awful .whats everyone's thoughts ? She will still have her steroids which will. Be increased during theatre

Thanks for all your help :)

Reply

You may also like...